# SDR AALA20180113002

- Difficulty date: January 11, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,104 hours, 1,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR DAMPER LOW, SERVICED L2 EMERGENCY DAMPENER IAW AMM.
